Iwasawa-theory of abelian varieties at primes of non-ordinary reduction.
Manuscripta mathematica, Tome 87 (1995) no. 4, pp. 225-258
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1995__87_4_156085,
author = {Heiko Knospe},
title = {Iwasawa-theory of abelian varieties at primes of non-ordinary reduction.},
journal = {Manuscripta mathematica},
pages = {225--258},
year = {1995},
volume = {87},
number = {4},
zbl = {0847.14026},
url = {http://geodesic.mathdoc.fr/item/MM2_1995__87_4_156085/}
}
Heiko Knospe. Iwasawa-theory of abelian varieties at primes of non-ordinary reduction.. Manuscripta mathematica, Tome 87 (1995) no. 4, pp. 225-258. http://geodesic.mathdoc.fr/item/MM2_1995__87_4_156085/